Mathematical Logic Quarterly 64 (3):140-154 (2018)

Authors
Guillermo Badia
University of Queensland
Andrew Tedder
Czech Academy of Sciences
Abstract
Elimination of quantifiers is shown to fail dramatically for a group of well‐known mathematical theories (classically enjoying the property) against a wide range of relevant logical backgrounds. Furthermore, it is suggested that only by moving to more extensional underlying logics can we get the property back.
Keywords nonclassical logic  model theory  relevant logic
Categories (categorize this paper)
DOI 10.1002/malq.201600078
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,214
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Entailment: The Logic of Relevance and Necessity.[author unknown] - 1975 - Studia Logica 54 (2):261-266.
Inconsistent Models of Arithmetic Part I: Finite Models. [REVIEW]Graham Priest - 1997 - Journal of Philosophical Logic 26 (2):223-235.
Notes on the Model Theory of DeMorgan Logics.Thomas Macaulay Ferguson - 2012 - Notre Dame Journal of Formal Logic 53 (1):113-132.
Real Analysis in Paraconsistent Logic.Maarten McKubre-Jordens & Zach Weber - 2012 - Journal of Philosophical Logic 41 (5):901-922.

View all 13 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Elimination of Algorithmic Quantifiers for Ordered Differential Algebra.Yunfu Shen - 1999 - Archive for Mathematical Logic 38 (3):139-144.
Rings Which Admit Elimination of Quantifiers.Bruce I. Rose - 1978 - Journal of Symbolic Logic 43 (1):92-112.
Elimination of Cardinality Quantifiers.H. P. Tuschik - 1982 - Mathematical Logic Quarterly 28 (4‐7):75-81.
The Complexity of Bounded Quantifiers in Some Ordered Abelian Groups.Philip Scowcroft - 2007 - Notre Dame Journal of Formal Logic 48 (4):521-550.
Elimination of Quantifiers on Łukasiewicz Logics.Néstor G. Martínez - 1989 - Mathematical Logic Quarterly 35 (1):15-21.
L -Groups C in Continuous Logic.Philip Scowcroft - 2018 - Archive for Mathematical Logic 57 (3-4):239-272.
Non-Effective Quantifier Elimination.Mihai Prunescu - 2001 - Mathematical Logic Quarterly 47 (4):557-562.
Cut Elimination for a Calculus with Context-Dependent Rules.Birgit Elbl - 2001 - Archive for Mathematical Logic 40 (3):167-188.
Rings Which Admit Elimination of Quantifiers.Chantal Berline - 1981 - Journal of Symbolic Logic 46 (1):56-58.

Analytics

Added to PP index
2018-07-26

Total views
12 ( #809,559 of 2,507,561 )

Recent downloads (6 months)
1 ( #416,983 of 2,507,561 )

How can I increase my downloads?

Downloads

My notes